# SDR CA040407011

- Difficulty date: April 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,363 hours
- Engine: Pwa PT6T3
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Tape
- Condition: Improper Part
- Location: Gyros
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ADHESIVE BACKED LEAD TAPE HAD BEEN USED TO BALANCE THE PITCH ERECTION VANES.  IAW MANUFACTURER'S SERVICE ADVISORY NR 75, DATED JANUARY 25, 1985, LEAD TAPE SHOULD NOT BE USED TO BALANCE AIM GYROS AS IT CAN FALL OFF AND CAUSE THE GYRO TO BECOME INOPERATIVE.
